# SDR DL72K960531

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Beam
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK - 1.50 INCH CRACK VERTICAL   BEAM BS 1183 BLKHD AT RBL 8.  REPAIRED PER MM 53-11-0, PG 811.
